# SDR UALA2012100805688

- Difficulty date: October 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 71,701 hours, 26,559 cycles
- Engine: Pwa PW2037
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Faulty
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR SHIMMY ON TAKEOFF ROLL FELT IN RUDDER PEDALS, DAMAGE FROM TOWBAR BREAK?  INSPECT NLG PER MM.  REPORT FINDINGS TO TOMC.  ACCOMPLISHED INSPECTION PER AMM.  NO DEFECTS NOTED.  REPLACED NLG TIRES AND WHEELS PER AMM PRECAUTIONARILY FOR NLG VIBRATION ON TAKEOFF.
